# SDR AALA20130407005

- Difficulty date: April 7, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 36,417 hours, 14,861 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK AT STATION 727B AND LEFT BUTTLINE 45.50 HAS 3 FASTENER HOLES WITH CRACK INDICATIONS.  ACCOMPLISHED NESTED ANGLE REPAIR PER EA B737-53-029077.
